Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An interpolation theorem and a sharp form of a multilinear fractional integration theorem


Author: Jong-Guk Bak
Journal: Proc. Amer. Math. Soc. 120 (1994), 435-441
MSC: Primary 46E30; Secondary 26A33, 42A38, 46M35
DOI: https://doi.org/10.1090/S0002-9939-1994-1182696-X
MathSciNet review: 1182696
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a sharp interpolation theorem for Orlicz spaces with the Luxemburg norm. As a corollary we obtain a sharp form of an exponential integrability theorem, due to Grafakos, for the multilinear fractional integration operator. This generalizes a theorem of Adams.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 26A33, 42A38, 46M35

Retrieve articles in all journals with MSC: 46E30, 26A33, 42A38, 46M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1182696-X
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society